I have had, as far as I know, a supposed sinus infection since october of 06, I had an Xray then for a car accident I was in and they mentioned something about sinus inflammation. It was supposed to be treated. well, about 7 or 8 months ago I started having pains in my temples and around my eyes and ears. I went to a clinic several times and they gave me a pain pill. After awhile I told them about the xray, so they said it sounds like it could be a sinus infection. They did an Xray and confirmed that there was something under my right eye in my sinus area. I was told it was a sinus infection. I was given Antibiotics and told all my syptoms will go away. they did not and they got worse. I started to have bruises around my eye and my cheek bones started getting bigger, the pain is worse. Sometimes the pressure is so bad the only way to get relief is to crack my jaw by opening my mouth real wide. Also my right ear has alot of pressure and it hurts real bad sometimes. I also have noticed a change in my facial structure, my cheek bones are more wider.
I was given more antibiotics and just now ran out a few days ago.
I am not so sure this is a sinus infection. Also, and one of the reasons why- besides the fact that it hasn't responded to treatment, I have had little white and pinkish chunks about the size of a pencil eraser top come out of the nasal passage in my mouth. It really had a foul smell to it and it looked like nothing I had eaten, the last time I found one I put it off to the side to take to the doctor on my next visit when I woke up that next morning it wasn't there, but instead it shriveled up almost to the point that it dissapeared and was brown instead of the white/pinkish color it had originally been.
Does this sound like a sinus infection or something more serious, I think I am going to have to get this taken care of once and for all. Who should I go to I need a specialist that will look into it more.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?